2017
Том 69
№ 9

All Issues

Lukivska Dz. V.

Articles: 1
Brief Communications (Ukrainian)

Some holomorphic generalizations of loxodromic functions

Lukivska Dz. V.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 9. - pp. 1284-1288

The functional equation of the form $f(qz) = p(z)f(z), z \in C\setminus \{ 0\} , q \in C\setminus \{ 0\} , | q| < 1$ is considered. For certain fixed elementary functions $p(z)$, holomorphic solutions of this equation are found. These solutions are some generalizations of loxodromic functions. Some of solutions are represented via the Schottky – Klein prime function.